Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Spaces of rational loops on a real projective space

Author: Jacob Mostovoy
Journal: Trans. Amer. Math. Soc. 353 (2001), 1959-1970
MSC (2000): Primary 26C15, 55P35
Published electronically: January 3, 2001
MathSciNet review: 1813601
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We show that the loop spaces on real projective spaces are topologically approximated by the spaces of rational maps $\mathbf{RP}^{1}\rightarrow \mathbf{RP}^{n}$. As a byproduct of our constructions we obtain an interpretation of the Kronecker characteristic (degree) of an ornament via particle spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 26C15, 55P35

Retrieve articles in all journals with MSC (2000): 26C15, 55P35

Additional Information

Jacob Mostovoy
Affiliation: Instituto de Matemáticas (Unidad Cuernavaca), Universidad Nacional Autónoma de México, A.P. 273-3, C.P. 62251, Cuernavaca, Morelos, México

PII: S 0002-9947(01)02644-7
Keywords: Loop space, rational map, ornament, Kronecker characteristic
Received by editor(s): June 2, 1998
Received by editor(s) in revised form: October 18, 1999
Published electronically: January 3, 2001
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia